# SDR TWAA9809310

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 89
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FUSELAGE FRAME STA 89 WITH CRACK IN OUTBOARD RADIUS BETWEEN LONGERONS 18 AND 19.  STOP DRILLED CRACK PER SRM 51-10 AND REPAIRED PER SRM 53-01, PAGE 10, FIGURE 2.  (X)
